# SDR DALA2023040502666

- Difficulty date: December 14, 2022
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,117 hours, 39,495 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 FOUND DURING CABIN INSPECTION COSMETIC PLUG MISSING ON AFT LH OVERWING EXIT HATCH ASSIST HANDLE. CORRECTIVE ACTION: INSERTED PLUG AT AFT LH OVERWING EXIT HANDLE IAW B757 CMM IPC 25 -22-00-01. (2538561)
